Fibromyalgia Action UK
39,114 members51,304 posts

Fibro rash

Hi everyone - looking for advice again. Have any of you some suggestions for how to tackle rash/itch which comes and goes - I have it every few weeks and it lasts for 3 or 4 days. Got antihistamines from doc which stops it (and me) going completely crazy and also apply anti itch creams (Eurax) which work a little but it is so exhausting and makes me so miserable I am very open to more ideas and tried and tested remedies of any kind. Thanks AHA

10 Replies
oldestnewest

Hi JANNH

I really hope you find the remedy for the rash I had to take my daughter to hospital several times one year. Constant visit to GP Epipens the lot recently found out she has allergies to pollen fur hair and other things. So it doesn't always relate to fibro can I recommend a visit to the GP just to be certain.

The mother site might have some useful information on there as well as the pinned posts on the homepage.

fmauk.org

Please take a look at symptoms Treatments in the Topics on the homepage I am sure you will find these of some help to you.

Good luck on your journey my friend

Reply

Many thanks - will have a more thorough look.Ax

Reply

Hi, if you find you are only getting temporary relief it would be worth seeing your doctor to find out if there are any other creams/medications to try or even to get a referrral to a dermatologist.

Are you aware if it is a contact rash or linked to something you have eaten? It might be worth trying to find a trigger which an Allergy Clinic could test you for. Otherwise it is a case of trial and error, I'm afraid.

I take Fexafenadine tablets which are pretty effective and prescription only.

Xx

Reply

Hi Bluebell - thanks for this - that's what the doc has given me - they do keep it within bearable limits and stop the rash getting out of control - I am still hoping to find that remedy that I can use at night as well - it would be good if they hadn't made this antihistamine non drowsy though!! I do take Sominex sometimes when its really bad but cant take both at the same time so its a choice between it being bearable at night or during the day as the Fexafenadine does wear off. Thanks goodness it usually gets better after 4 days or so.

Ann

Reply

Hi, look at what you are eating as if you are allergic or intolerant to something it takes 4 days to leave your system. This could explain your relief after 4 days.

I have this problem too.

You might want to look up salicylate sensitivity. Jill

Reply

Thanks Jill - this sounds interesting to follow up. Must start a symptom and food diary one day when I am feeling more organised. I seem to tackle each symptom one after the other and forget there may be a traceable reason for some of them. Ann

Reply

I find having a bath makes it worse ,soaking in water and stress .

Reply

am ok if the bath is cool - but warm baths do help all the pains so..........x

Reply

Hi Jannh! Have a look through the side-affects of any medications you are on as it could be that. I take tramadol which makes me itchy though there is no visible rash and various meds can cause this. Hope you get it sorted. hugs x

Reply

Thanks - I will though I don't take any all the time and am almost 99% sure its just one of those lovely Fibro effects!! x

Reply

You may also like...